# SDR VNAA202302051112

- Difficulty date: February 2, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N596NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15411
- Aircraft time: 15,161 hours, 13,572 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Part number: 900012001
- Part serial: FEB152747
- Condition: Separated
- Location: 700
- Part time: 9,941 hours, 8,803 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB TIRE LOST TREAD / REMOVED AND REPLACED #3 MLG WHEEL AND TIRE ASSEMBLY IAW CRJ 900 AMM 32-41-01-000/400-801-A01-PSA. COMPLETED THE BURST TIRE INSPECTION FOR DAMAGE ON THE RHIB MLG TIRE AND ALL AREAS IAW CRJ900 AMM 05-51-29-210-802. ALL DAMAGE FOUND IS NOTED."
